# SDR 2001UALA00592

- Difficulty date: April 26, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 41,003 hours, 21,658 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM TOP CAP STA 947 RBL 18 TO RBL 38 HAS EXCESSIVE MATERIAL REMOVED.  REMOVED DAMAGE AND INSTALLED FABRICATED REPAIR PARTS.  MAJOR REPAIR ACCOMPLISHED.
